×

zbMATH — the first resource for mathematics

Determining all compact orientable 2-manifolds upon which \(K_{m,n}\) has 2-cell imbeddings. (English) Zbl 0213.26002

MSC:
05C10 Planar graphs; geometric and topological aspects of graph theory
57M15 Relations of low-dimensional topology with graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Duke, R.: The genus, regional number, and Betti number of a graph. Canad. J. Math. 18, 817-822 (1966) · Zbl 0141.21302
[2] Nordhaus, E.; Stewart, B.; White, A.: On the maximum genus of a graph. J. combinatorial theory 11, 258-267 (1971) · Zbl 0217.02204
[3] Ringel, G.: Das geschlecht des vollst√§ndigen paaren graphen. Abh. math. Sem. univ. Hamburg 28, 139-150 (1965) · Zbl 0132.21203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.